# SDR 2018FA0000314

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N704UT
- Make and model: Cessna 150M
- Aircraft serial: 15078891
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A20P
- Part serial: 20C1745019
- Condition: Separated
- Location: Engine
- Component: Engine, Cont
- Component part number: O200A48
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER NUMBER 3 SHOWING SIGNS OF HEAD SEPARATION FROM BARREL AT TT 115.3.  PREVIOUSLY CYLINDERS NUMBER 1 AND NUMBER 2 WERE REMOVED FOR SAME REASON AT TT OF 47.6 AND 16.5 RESPECTIVELY.
